Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

On the Solvability of Rational Hermite-Interpolation Problem

On the Solvability of Rational Hermite-Interpolation Problem

Year:    1985

Journal of Computational Mathematics, Vol. 3 (1985), Iss. 3 : pp. 238–251

Abstract

The solvability of the rational Hermite-interpolation problem is investigated through an approach similar to that developed in an earlier paper [1] for the ordinary case. However, the subsequent deduction of analogous results involves much complications. The Quasi-Rational Hermite Interpolant rmn is introduced. In the case of rmn being nondegenerate, its explicit expression is given. Working with the notion of l-fold unattainable point and using algebraic elaboration, we have successively established several theorems concerning interpolating properties of rmn and, in particular, obtained existence theorems for the solution of the proposed problem.  

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1985-JCM-9621

Journal of Computational Mathematics, Vol. 3 (1985), Iss. 3 : pp. 238–251

Published online:    1985-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    14

Keywords: